# SDR SIMA20170618002

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 31,865 hours, 27,536 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO SPS ADVANCED CAUTION EICAS MESSAGE AT 70 KTS.  ON POST FLIGHT FOUND BUG JAMMED IN PITOT TUBE 1.  PERFORMED GVI OF PITOT 1 PROBE & REMOVED REMAINS OF WASP.
